Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Optimal-order nonnested multigrid methods for solving finite element equations. III. On degenerate meshes


Author: Shangyou Zhang
Journal: Math. Comp. 64 (1995), 23-49
MSC: Primary 65N30; Secondary 65F10
MathSciNet review: 1257583
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper, we consider several model problems where finite element triangular meshes with arbitrarily small angles (high aspect ratios) are utilized to deal with anisotropy, interfaces, or singular perturbations. The constant-rate (independent of the number of unknowns, the smallest angle, the interface discontinuity, the singular-perturbation parameter, etc.) convergence of some special nonnested multigrid methods for solving the finite element systems on such degenerate meshes will be proved. Numerical data are provided to support the analysis in each case.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30, 65F10

Retrieve articles in all journals with MSC: 65N30, 65F10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1995-1257583-8
PII: S 0025-5718(1995)1257583-8
Article copyright: © Copyright 1995 American Mathematical Society